# SDR 7EMA2013F00099

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N935EM
- Make and model: Snias AS350B2
- Aircraft serial: 7427
- Aircraft time: 125 hours, 385 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Part time: 125 hours, 385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE STARTED LEAKING ON THE HOSE SIDE OF CRIMP TO FITTING.
